# SDR UPS04842324

- Difficulty date: April 6, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N748UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45948
- Aircraft time: 66,820 hours, 26,005 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 3754065
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-1 FWD LWR CARGO STA 300 TC 308 L33R TO L34R DOUBLER HAS CORROSION.  REMOVED CORR IAW DC8 SRM 51-1-8.  ORIG THICKNESS WAS .063 IAW DAC DWG 3754065.  MATERIAL RMVD WAS .020 AND IS OUT OF LIMITS IAW DC8 SRM 53-2-0 FAB NEW DOUBLER FROM 7075-T6 .063 IAW DC8 51-1-24 & DAC DWG 3754065.  ALODINED & PRIME DOUBLER IAW DC8 SRM 51-1-8.  RMVD OLD & INSTALLED NEW D OUBLER IAW DC8 SRM 51-1-20D
